Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Strong asymptotics of orthogonal polynomials with respect to exponential weights

Title data

Deift, P. ; Kriecherbauer, Thomas ; McLaughlin, K. T.-R. ; Venakides, S. ; Zhou, X.:
Strong asymptotics of orthogonal polynomials with respect to exponential weights.
In: Communications on Pure and Applied Mathematics. Vol. 52 (1999) Issue 12 . - pp. 1491-1552.
ISSN 1097-0312

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 42C05
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 18 Mar 2021 08:40
Last Modified: 18 Mar 2021 08:40
URI: https://eref.uni-bayreuth.de/id/eprint/64053